Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

If I Have Ars Will I Have Muscle Ache

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

ARS Symptoms

Posted by Anonymous, 2 Replies
Can ARS symptoms last more than a week or two? Could it go on for a few months? I've been having muscle aches, night sweats and swollen glands for the past few months but I haven't gotten to courage to go for a test yet. Unfortunately back in... Read more »

Muscles Aches

Posted by Anonymous, 1 Reply
I was googling around the internet and found the following info regarding muscles aches:

"The symptoms can include pain and aching in the muscles, usually thighs and shoulders, as well as weakness, with difficulty when rising from a chair or reaching... Read more »

Muscle aches and fatigue

Posted by Anonymous, 1 Reply
I am a 35yr old just diagnosed 1 year ago. I have such muscle aches it is hard for me to stand up straight some times and I am fatigued alot. Is there anybody out there that can help in my problems or anyone with ideas on how to deal with this?

Read more »

STRANGE MUSCLE ACHES

Posted by michel2222, 2 Replies
Hello!
After having unprotected vaginal sex with a woman of unknown HIV-status (though I doubt she had a history of high risk behaviour), the following happened:
-After 1 month, I had a cold, which included severe sneezing and some coughing. It lasted... Read more »

Body Ache

Posted by hello123, 1 Reply
I have posted before, but I have a question. 8 1/2 weeks after an incident of me performing unprotected oral with no ejaculation on a man of a status I don't know (says he's fine), I am feeling terrible aches in my right side of my upper body.... Read more »
Ask the Experts

muscles aches after my body cleared hepatitis c

My body was able to rid Hepatitis C on its own but I still have aches and pains. I had all the symptoms: nausea, jaundice, wt loss for 2 weeks. My viral load was in the 500,000 then dropped 3 days later to 11,000 and now the doctor said I'm...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
It sounds like you are currently taking treatment for HCV and you are complaining of body aches, which is a very common complaint on peg interferon, which is the culprit. NSAIDS, like Motrin or Advil, can be helpful when taken as directed. It is... Read more »

Aching Bones and muscles

The bones of my fee and ache a lot especially at night and when i stand. Ive been on Truvada and Stoctrin since October. Am also on codiovan for hypertension. ...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Many conditions (most non-HIV related/some HIV related) can cause bone/foot complaints. A thorough history and physical examination is recommended. If worse when standing and relieved when resting then unlikely to be due exclusively to HIV or drug... Read more »

Muscle aches - HIV induced???

Hey Doc what can I do? I am constantly tired but mostly achy. Not on any meds yet as I have good counts. I have had 4 tests in the last year or so that show elevated CPK. But doctor keeps telling me not to exercise before tests, I haven't...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,In general we would expect a 50-80 CD4 cell drop per year in someone not on antiretroviral therapy. Although there is considerable fluctuation from person to person in this regard, you have dropped steadily over the past year from 995 to 704.... Read more »

aching muscles in my legs

I am not on any meds a tthis time i was diagones 4 years ago but htere is times when my muscles hurt so bad. the ones in my legs at times burn and this worries me alot. there is times wehn my legs hurt so bad i cant even walk is there something i...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Pain in the legs can sometime be due to myopathy (muscle inflammation) or neuropathy (nerve damage). HIV and/or its treatment as well as other conditions can cause that symptoms. I recommend seeing a neurologist to sort out. KH... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Muscle Aches and Pains

Symptoms that can develop in the musculoskeletal system of PHAs include: muscle pains (myalgias) joint pains (arthralgias) muscle damage that can result in weakness and pain (myopathy) muscle cramping Some of the potential culprits that cause... Read more »
Gay Men's Health Crisis

You Can't Always Get What You Want (And Sometimes You Can't Even Get What You Need)

Well, the President's budget for the coming fiscal year arrived on Capitol Hill at the beginning of February and except for an unexpected spasm of largesse for global AIDS efforts, the news looks bleak for domestic HIV programs, as well as Medicaid,... Read more »
AIDS Project Los Angeles

Pedal Power

It's no easy ride. Even top cyclists are daunted by the numbers: almost 600 miles in one week. Thousands of dollars in pledges. Hundreds of hills, and too many aches and pains to count. Still, they ride. Thousands of cyclists sign up for annual... Read more »
U.S. Centers for Disease Control and Prevention

Argentina: Study Finds Most Women Get HIV From Long-Term Partners

Most women -- 73 percent -- diagnosed as HIV-positive in Argentina within the last two years were infected through unprotected sex with a stable partner, according to preliminary results of a new study. The "Study of Recently Diagnosed Women" was... Read more »